Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 183, NWS Jackson, KY

July 24, 20124 counties in Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jul 24, 2012, 1:30 PM EDT for 4 counties in Kentucky. It was in force for 16 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2012, 1:30 PM EDT (17:30 UTC)
Expired
Jul 24, 2012, 1:46 PM EDT
In force
16 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Elliott County, KY, Fleming County, KY, Morgan County, KY, Rowan County, KY

The radar

The Jackson,KY radar (KJKL), 82 km from the middle of the area, began a volume at 17:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 1:55 PM EDTTSTM WND DMGWrigley, KYTREES DOWN ON HIGHWAY 711.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 24, 12:33 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1858 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1858 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1124 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

771 
WUUS53 KJKL 241730
SVRJKL
KYC063-069-175-205-241800-
/O.NEW.KJKL.SV.W.0183.120724T1730Z-120724T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
130 PM EDT TUE JUL 24 2012

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ELLIOTT COUNTY IN EAST CENTRAL KENTUCKY...
  EAST CENTRAL FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
  NORTH CENTRAL MORGAN COUNTY IN SOUTHEAST KENTUCKY...
  ROWAN COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 200 PM EDT

* AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR MUSES MILLS...OR 13 MILES
  NORTH OF MOREHEAD...AND MOVING SOUTHEAST AT 50 MPH. PENNY SIZE HAIL
  MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  MOREHEAD...TRIPLETT...CRANSTON...HAYS CROSSING...MUNSON...GATES...
  HALDEMAN...RODBURN...CLEARFIELD...CHRISTY...VALE...CRIX...
  PELFREY...HAMM...WAGNER...MINOR...CRANEY...BLAIRS MILLS...LEISURE
  AND WRIGLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3841 8348 3839 8345 3840 8343 3839 8340
      3838 8340 3834 8335 3833 8336 3832 8334
      3799 8319 3805 8337 3841 8361 3843 8355
TIME...MOT...LOC 1729Z 331DEG 43KT 3831 8347
WIND...HAIL 60MPH 0.75IN

$$

RAY
1 follow-up statement
674 
WWUS53 KJKL 241746
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
146 PM EDT TUE JUL 24 2012

KYC063-069-175-205-241755-
/O.CAN.KJKL.SV.W.0183.000000T0000Z-120724T1800Z/
MORGAN KY-ROWAN KY-ELLIOTT KY-FLEMING KY-
146 PM EDT TUE JUL 24 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FLEMING...
SOUTHWESTERN ELLIOTT...ROWAN AND NORTH CENTRAL MORGAN COUNTIES IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...SO THE WARNING HAS BEEN CANCELLED.

LAT...LON 3841 8348 3839 8345 3840 8343 3839 8340
      3838 8340 3834 8335 3833 8336 3832 8334
      3799 8319 3805 8337 3841 8361 3843 8355
TIME...MOT...LOC 1745Z 331DEG 43KT 3814 8335

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 1:30 PM EDT, 0 minutes earlier.

Area forecast discussion, Jul 24, 1:30 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
130 PM EDT TUE JUL 24 2012

.UPDATE...
ISSUED AT 1237 PM EDT TUE JUL 24 2012

MCS CONTINUES TO PROGRESS SOUTHWARD AND A WATCH HAS BEEN ISSUED FOR
ALL OF EASTERN KENTUCKY. THE MAIN THREAT WILL BE DAMAGING WINDS AS
THIS SYSTEM PUSHES SOUTH THROUGH THE AFTERNOON HOURS. EXPECTED
ARRIVAL TIMES IS FROM AROUND 1 PM IN THE NORTH TO 5 PM IN THE SOUTH
(NEAR THE TENNESSEE BORDER). STILL RECEIVING LOTS OF REPORTS OF
DAMAGE TO THE NORTH...SO THINGS COULD GET VERY INTERESTING IN OUR
NECK OF THE WOODS THIS AFTERNOON...ESPECIALLY WITH AREAS IN OUR
SOUTHWEST ALREADY VERY UNSTABLE WITH 3000J/KG OF SBCAPE.

UPDATE ISSUED AT 1216 PM EDT TUE JUL 24 2012

MCS IN SOUTHERN OHIO HAS TAKEN MORE OF A TURN TO THE SOUTH AND NOW IS
LOOKING LIKE IT MAY TAKE AIM ON MUCH OF EASTERN KENTUCKY. THIS SYSTEM
HAS BEEN PRODUCING PRETTY WIDESPREAD WIND DAMAGE AS IT HAS TRACKED
SOUTHWARD...SO IF IT HOLDS TOGETHER SPC MAY END UP ISSUING A WATCH
FOR OUR AREA. THIS SYSTEM MAY EXPAND A BIT TO THE WEST AS IT TRACKS
SOUTH WITH PLENTY OF INSTABILITY TO TO FEED OFF OF JUST TO THE WEST.

UPDATE ISSUED AT 1057 AM EDT TUE JUL 24 2012

COMPLEX OF SHOWERS AND STORMS CURRENTLY DROPPING SOUTHEAST ACROSS
EASTERN KENTUCKY. VERY COMPLEX PATTERN SETTING UP FOR THIS AFTERNOON.
IT LOOKS LIKE A DIFFERENTIAL TEMPERATURE BOUNDARY MAY BECOME
ESTABLISHED AFTER THIS MORNINGS ACTIVITY EXITS...CREATING A FOCUS FOR
NEW DEVELOPMENT BASICALLY ALONG AND SOUTHWEST OF A LINE FROM MOUNT
STERLING...THROUGH JACKSON...TO HARLAN. THUS...BELIEVE THE TARGETED
AREA WILL BE OUR MORE SOUTHWESTERN ZONES...CONTRARY TO THE PREVIOUS
FORECAST. THE HRRR SUPPORTS THIS IDEA WITH MOST OF THE ACTIVITY THIS
AFTERNOON AND EVENING IN OUR SOUTHWEST. THIS IS ALSO SUPPORTED BY AN
OUTFLOW BOUNDARY GENERATED FROM AN MCS CURRENTLY PUSHING INTO
SOUTHWEST OHIO. THIS WILL LIKELY PUSH THIS OUTFLOW BOUNDARY INTO
EASTERN KENTUCKY AS THIS SYSTEM TRACKS SOUTH AND EAST INTO WEST
VIRGINIA BY MIDDAY. THE AREA SEEING THE SHOWER AND STORM ACTIVITY
PRESENTLY WILL HAVE A TOUGH TIME REGENERATING ANY INSTABILITY...BUT
AREAS UNTAPPED TO THE SOUTHWEST WILL BE A DIFFERENT STORY. THUS...THE
SEVERE THREAT STILL SEEMS REASONABLE...BUT MAINLY FOR THE SOUTHWEST
ZONES. DAMAGING WINDS WILL BE THE PRIMARY THREAT. IT APPEARS THE MAIN
THREAT FOR SEVERE WEATHER WILL START AFTER 3 PM UNTIL 9 OR 10 PM.

UPDATE ISSUED AT 804 AM EDT TUE JUL 24 2012

UPDATED TO ALLOW FOR EARLIER ARRIVAL OF PRECIP POTENTIAL TODAY...WITH
SCATTERED SHOWERS AND STORMS ALREADY PRESENTLY DEVELOPING AND
ENTERING THE FORECAST AREA FROM THE NW.

&&

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 352 AM EDT TUE JUL 24 2012

THUNDERSTORMS WERE EXPLODING UPSTREAM OVER NORTH CENTRAL INDIANA AT
3 AM...WITH MORE OF THEM FURTHER NORTHWEST OVER THE UPPER MISSISSIPPI
VALLEY. THIS ACTIVITY INITIATED NEAR A FRONTAL BOUNDARY UNDER THE
PERIPHERY OF AN UPPER RIDGE. MODELS SHOW CONVECTION RUNNING AROUND
THE PERIPHERY OF THE RIDGE AND DEVELOPING/PROPAGATING INTO THE LOCAL
AREA DURING THE DAY. FORECAST SOUNDINGS SHOW AMPLE INSTABILITY
BUILDING DURING THE DAY...WITH CAPE LIKELY REACHING 2500-3000 J/KG.
ALTHOUGH SHEAR WILL NOT BE PHENOMENAL...IT SHOULD AT LEAST ALLOW FOR
ORGANIZATION...WITH A LIMITED AMOUNT OF BOTH SPEED AND DIRECTIONAL
SHEAR. IT WILL BE THROUGH A DEEP LAYER AND NOT CONCENTRATED IN THE
LOW LEVELS. ALSO FREEZING LEVELS WILL BE HIGH...IN THE NEIGHBORHOOD
OF 14-14.5K FEET. THUS...THE MAIN SEVERE THREAT LOOKS TO BE
WIND...BUT WITH STRONG INSTABILITY AND SOME POTENTIAL FOR STORM
ROTATION...HAIL ALSO NEEDS TO BE CONSIDERED.

THE SURFACE COLD FRONT IS EXPECTED TO SAG INTO KY TONIGHT...AND WOULD
NOT RULE OUT ADDITIONAL CONVECTION DEVELOPING. HOWEVER...IF
INSTABILITY IS SPENT ON EARLIER CONVECTION...CONFIDENCE IN COVERAGE
IS NOT AS HIGH DURING THE NIGHT.

ON WEDNESDAY...THE FRONT RETREATS TO THE NORTHEAST AND UPPER RIDGING
ALSO SHIFTS EASTWARD OVER THE AREA...WITH WINDS ALOFT WEAKENING. LOW
LEVEL MOISTURE SHOULD ALSO BE SLIGHTLY LESS...WHILE MID LEVEL TEMPS
WARM SLIGHTLY. ALL COMBINED...CONDITIONS WILL NOT BE AS FAVORABLE FOR
WIDESPREAD CONVECTION...AND HAVE USED LOWER POPS ONLY IN THE SLIGHT
CHANCE RANGE ON WEDNESDAY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 400 AM EDT TUE JUL 24 2012

THE 24.00Z MODEL SUITE REMAINS IN FAIRLY GOOD AGREEMENT WITH THE
EVOLUTION OF THE UPPER LEVEL PATTERN THROUGH THE MAJORITY OF THE
PERIOD BUT DOES SHOW MINOR DIFFERENCES WITH HOW THINGS END UP TOWARDS
THE BEGINNING OF NEXT WEEK. AS SUCH...HAVE GENERALLY RELIED ON A
BLENDED CONSENSUS WITH A LITTLE MORE WEIGHT TO A SLIGHTLY MORE
REASONABLE 24.00Z ECMWF FOR SPECIFICS. WILL KICK OFF WITH ANY
LINGERING ACTIVITY FROM WEDNESDAY DWINDLING WITH THE USUAL LOSS OF
DAYTIME HEATING INFLUENCES AS ANOTHER LOW PRESSURE SYSTEM CURRENTLY
OVER THE CANADIAN ROCKIES BEGINS CARVING INTO THE NRN PLAINS AND
UPPER MIDWEST. THE SFC REFLECTION IS EXPECTED TO BEGIN TRAVERSING THE
GREAT LAKES WEDNESDAY NIGHT INTO THURSDAY WITH THE ASSOCIATED RAINS
ALONG THE COLD FRONT STILL OVER THE MIDWEST AND UPPER MS VALLEY.

CURRENT CONSENSUS BRINGS THE FORCING ASSOCIATED WITH THE FRONT INTO
THE LOCAL PICTURE LATE THURSDAY/THURSDAY NIGHT AND CONTINUING
THROUGH THE DAY ON FRIDAY AS FAVORABLE RIGHT ENTRANCE DYNAMICS OF AN
UPPER LEVEL JET GRACES THE OHIO VALLEY. HAVE TRENDED THE FORECAST
DRIER FOR MUCH OF THE AREA THROUGH MOST OF THURSDAY WITH POPS
PEAKING THURSDAY NIGHT AND FRIDAY. MODELS ARE FAIRLY PROGRESSIVE
WITH THE PARENT UPPER LEVEL TROF...PUSHING IT THROUGH THE COAL
FIELDS ON SATURDAY AS HEIGHTS BEGIN SLOWLY REBOUNDING OVER ERN KY IN
RESPONSE TO SFC HIGH PRESSURE BUILDING DOWN FROM THE GREAT LAKES
WHILE THE PERSISTENT UPPER LEVEL PLAINS RIDGE BEGINS REBUILDING AND
EXPANDING ACROSS THE MS VALLEY. THIS SHOULD PROVIDE FOR A RELATIVELY
QUIET...IF NOT DRY SPELL OVER MOST OF THE UPCOMING WEEKEND.

AS FOR TEMPERATURES...GIVEN THE RELATIVELY GOOD AGREEMENT AMONG THE
GUIDANCE SAW NO REASON TO DEVIATE TOO FAR FROM THE LATEST OFFERINGS
WHICH WERE STILL IN LINE WITH THE INHERITED NUMBERS. THIS RESULTED
IN TEMPS GENERALLY RUNNING ABOVE NORMAL EARLY IN THE PERIOD...WITH
HEAT INDICES ON THURSDAY QUITE POSSIBLY RETURNING TO THE TRIPLE
DIGITS AHEAD OF THE FRONT...BEFORE TURNING TOWARDS CLIMO ON FRIDAY
WITH HIGHS IN THE MID TO UPPER 80S AND OVERNIGHT LOWS GENERALLY IN
THE UPPER 60S THROUGH THE REMAINDER OF THE PERIOD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 130 PM EDT TUE JUL 24 2012

ALL OF EASTERN KENTUCKY IS UNDER A SEVERE THUNDERSTORM WATCH UNTIL
23Z. AS SUCH...THE THUNDERSTORMS OVER THE AREA ARE VERY DANGEROUS
AND THE POTENTIAL FOR LLWS IS GREATER THAN NORMAL. ONCE THE
THUNDERSTORMS MOVE THROUGH THE AREA...THEN FOG WILL BE A THREAT
TONIGHT...ESPECIALLY IN VALLEY LOCATIONS. HAVE PUT FOG IN FOR THE TAF
STATIONS...HOWEVER IF PRECIPITATION IS NOT VERY WIDESPREAD...THEN THE
FOG IS NOT AS LIKELY AT SME AND LOZ. SOMETIMES AFTER A RAIN...THERE
IS A TEMPO FOG CONDITION THAT IS NOT VERY LONG LIVED...HOWEVER TRYING
TO TIME IT IS ALMOST IMPOSSIBLE THIS FAR OUT.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...KAS
SHORT TERM...HAL
LONG TERM....MB
AVIATION...JJ
Hazardous weather outlook, Jul 24, 4:33 AM EDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
433 AM EDT TUE JUL 24 2012

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-251100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
433 AM EDT TUE JUL 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT...AND SOME OF THEM MAY
BE SEVERE. THE MOST LIKELY TIME FOR SEVERE WEATHER IS DURING THE
AFTERNOON AND INTO THE EVENING. THE PRIMARY THREAT WILL BE DAMAGING
WIND...BUT LARGE HAIL CAN NOT BE RULED OUT. ALSO...IF MULTIPLE
THUNDERSTORMS PASS OVER A PARTICULAR LOCATION...LOCALIZED FLOODING
MAY RESULT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH SATURDAY...AND ALSO
ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OCCURRENCE OF DAMAGING WIND...HAIL...OR
FLOODING TODAY AND TONIGHT.

HAL

In the hours before

Special weather statement, Jul 24, 11:50 AM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1150 AM EDT TUE JUL 24 2012

KYZ044-052-104-106-241630-
ROWAN-ELLIOTT-FLEMING-MORGAN-
1150 AM EDT TUE JUL 24 2012

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH
1230 PM EDT TUESDAY AFTERNOON...

   NORTHEASTERN MORGAN...
   ROWAN...
   ELLIOTT AND
   SOUTHEASTERN FLEMING.

AT 1150 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
ELLIOTTVILLE...OR 10 MILES EAST OF MOREHEAD.  NEARLY STATIONARY.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...VALE AROUND
1230 PM EDT...

RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE
INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND
SMALL HAIL IN THESE AREAS.

JACOBSON

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 11:56 AM EDTSevere Thunderstorm WarningJKLElliott34 min
Jul 24, 12:53 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Rowan37 min
Jul 24, 1:10 PM EDTSevere Thunderstorm WarningJKLElliott, Johnson, Morgan, Rowan35 min
Jul 24, 2:03 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery, Morgan, Rowan27 min
Jul 24, 3:30 PM EDTAreal Flood AdvisoryJKLFloyd, Harlan, Knott, Leslie, Letcher, Perry and 1 more61 min
Jul 24, 3:32 PM EDTSevere Thunderstorm WarningJKLHarlan, Knott, Leslie, Letcher, Perry, Pike58 min
Jul 24, 5:27 PM EDTSevere Thunderstorm WarningJKLPulaski, Rockcastle63 min
Jul 24, 5:33 PM EDTAreal Flood AdvisoryJKLPulaski, Rockcastle50 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.